# SDR YENA2020073000406

- Difficulty date: July 26, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N995JL
- Make and model: Airbus A321-231
- Aircraft serial: 8293
- Aircraft time: 8,043 hours, 2,629 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo Valve
- Part number: A68793007
- Part serial: B36375
- Condition: Failed
- Location: Elevator
- Part time: 8,038 hours, 2,627 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT 1584,  VERTICAL VIBRATION FOR 20-30S AIRSPEED 321 VIBRATION CAME AND WENT AT CONT SPD SLOWED IAS AND DID NOT RETURN.  TROUBLESHOT IAW TSM 05-50-00-810-801A,  IDENTIFIED ELEVATOR AT FAULT IAW DECISION TABLE.   NO EXCESSIVE PLAY ON SERVOS OR HINGES NOTED; NO ELEVATOR OSCILATION NOTED, ADJUSTMENT OF ELEVATOR WITHIN LIMITS FOUND LT SERVO PITCHING UP WHEN ELAC 1 SELECTED. R & R SERVO SOLENOID OPS NORMAL
